Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Loosing it in Las Vegas
May 22, 2003

Dear Dr.Horwath, When I was on Peg-Intron my Dr. put me on Prozac, appox 6 months ago. When I could no longer tolerate the side effects of the Peg-Intron I stoped taking the Prozac as well. I have been in a SERIOUS BLACK HOLE for the past 4-6 weeks, and I am considering going back on the Prozac. My question: Will Prozac interact with all my drugs? Viread, Epivir, Viramune, Marinol, and in 2 day's to add Oxandrin 10mg BID. ANY advice would be greatly appreciated!! Thank You, RR

Response from Dr. Horwath

From your description, it sounds like you are experiencing a depression. If Prozac helped you in the past, then it is quite likely to continue to be helpful.

In general, Prozac is not associated with significant problems of drug interaction with antiretroviral medications. With the medications you mentioned, you should not experience a clinically significant interaction.



Previous
genetic predisposition to bipolar disorder with hiv
Next
My 11 year old is angry

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement